# SDR REXA2018060138484

- Difficulty date: June 8, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 23,797 hours, 15,470 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4310300000000
- Part serial: 2133
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN EMITTED A BURNING ODOR.  R & R THE GALLEY OVEN IAW AMM 25-32-01, OPS CHECKED GOOD.
